# SDR UIEA2012081100351

- Difficulty date: August 11, 2012
- Submitted: August 12, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,752 hours, 20,877 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OFF EICAS MESSAGE IN FLIGHT.
